# SDR C2XA99BT019

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3011232
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - RIGHT FORWARD EMERGENCY EXIT LIGHT LENS REPORTED CRACKED BY FLIGHT CREW INBOUND 3507.  MAINTENANCE REPLACED CRACKED LENS WITH SERVICEABLE UNIT.  OPS CHECKED LIGHT GOOD.  (M)
